Rocky Mountain Journal of Mathematics

On inner derivations of Malcev algebras

William H. Davenport

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 4 (1972), 565-568.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131476

Digital Object Identifier
doi:10.1216/RMJ-1972-2-4-565

Mathematical Reviews number (MathSciNet)
MR310026

Zentralblatt MATH identifier
0284.17010

Subjects
Primary: 17E05
Secondary: 17B20: Simple, semisimple, reductive (super)algebras 17B40: Automorphisms, derivations, other operators

Citation

Davenport, William H. On inner derivations of Malcev algebras. Rocky Mountain J. Math. 2 (1972), no. 4, 565--568. doi:10.1216/RMJ-1972-2-4-565. https://projecteuclid.org/euclid.rmjm/1250131476


Export citation